Alert archive / Pennsylvania / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 12, 2014, 3:59 PM EDT for Berks County, Pennsylvania. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2014, 3:59 PM EDT (19:59 UTC)
- Expired
- Jul 12, 2014, 5:30 PM EDT
- In force
- 91 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 144 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 495 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
073
WWUS81 KPHI 121959
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT SAT JUL 12 2014
PAZ060-122130-
BERKS PA-
359 PM EDT SAT JUL 12 2014
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN BERKS COUNTY...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF WESTERN BERKS
COUNTY AT 355 PM EDT, WITH MORE EXPECTED MOVING IN FROM LANCASTER
COUNTY. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 10
MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. A RECENT SPOTTER
REPORT FROM MYERSTOWN SHOWS OVER 2.5 INCHES OF RAIN FELL WITHIN AN
HOUR.
LAT...LON 4049 7586 4047 7585 4019 7579 4013 7588
4029 7612 4036 7621 4036 7623 4044 7635
$$
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 12, 11:07 AM EDT, 4 hours 52 minutes earlier.
Area forecast discussion, Jul 12, 11:07 AM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1107 AM EDT SAT JUL 12 2014 .SYNOPSIS... HIGH PRESSURE WILL SHIFT OFFSHORE THROUGH TODAY. A WARM FRONT SHOULD LIFT NORTH OF THE REGION SUNDAY, THEN A COLD FRONT IS FORECAST TO ARRIVE TUESDAY INTO WEDNESDAY. THIS FRONT SHOULD BE SLOWLY SETTLING TO OUR SOUTH AND EAST WEDNESDAY INTO THURSDAY, THEN HIGH PRESSURE ARRIVES FROM THE WEST THURSDAY AND FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... HIGH PRESSURE IS FORECAST TO SETTLE OVER THE WATERS OFF NEW ENGLAND AND THE MID ATLANTIC REGION FOR TODAY. THE WIND IS EXPECTED FAVOR THE SOUTHEAST AND SOUTH AROUND 5 TO 10 MPH FOR THE AFTERNOON. RELATIVELY STABLE AIR IS EXPECTED TO ACCOMPANY THE AREA OF HIGH PRESSURE SO WE ARE ANTICIPATING A MOSTLY SUNNY DAY. THE WESTERN AND NORTHWESTERN FRINGE OF OUR FORECAST AREA MAY BECOME MARGINALLY UNSTABLE DURING THE AFTERNOON. HOWEVER, IT APPEARS AS THOUGH THE MARGINAL INSTABILITY WILL RESULT IN AN INCREASE IN CUMULUS WITH A VERY LOW CHANCE OF ANY PRECIPITATION DEVELOPING. THE STATISTICAL GUIDANCE FROM THE 0000 UTC NAM AND THE 0000 UTC GFS FOR TODAY'S MAXIMUM TEMPERATURES WAS ALMOST IDENTICAL. HIGHS IN OUR REGION SHOULD RANGE MAINLY FROM 86 TO 88 WITH COOLER READINGS NEAR THE COAST DUE TO THE ONSHORE FLOW AND IN THE ELEVATED TERRAIN. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... WE ARE ANTICIPATING AN INCREASE IN HIGH AND MID LEVEL CLOUDS FROM THE WEST FOR TONIGHT, ALONG WITH SOME LINGERING CUMULUS AND STRATOCUMULUS OVER OUR REGION. A LIGHT SOUTHERLY SURFACE FLOW IS EXPECTED. WHILE AN ISOLATED SHOWER OR TWO IS POSSIBLE, ESPECIALLY IN OUR NORTHERN COUNTIES TOWARD MORNING, THE NIGHT SHOULD BE PRECIPITATION FREE AT MOST LOCATIONS. THE SOUTHERLY FLOW WILL LIKELY CAUSE THE HUMIDITY TO INCREASE SLIGHTLY. MINIMUM TEMPERATURES ARE FORECAST TO BE MAINLY IN THE 60S. && .LONG TERM /SUNDAY THROUGH FRIDAY/... THE OVERALL SYNOPTIC SETUP IS COMPRISED OF A POTENT UPPER-LEVEL TROUGH THAT CLOSES OFF AS IT DIGS ACROSS THE MIDWEST AND GREAT LAKES REGION SUNDAY AND MONDAY, THEN BEGINS TO SHIFT INTO PORTIONS OF THE NORTHEAST TUESDAY AND WEDNESDAY. THERE REMAINS SOME DIFFERENCES IN THE MODEL GUIDANCE REGARDING THE TIMING AND AMPLIFICATION OF THIS FEATURE. A SHORT WAVE IN THE NORTHWEST COULD BE ENOUGH TO ALLOW FOR MORE PROGRESSION, HOWEVER AN UPSTREAM RIDGE IN CANADA COULD ALLOW THE SYSTEM TO DIG FARTHER SOUTH. OVERALL, WE LEANED MORE TOWARD THE SLOWER GUIDANCE WHICH RESULTS IN A COLD FRONT MOVING ACROSS OUR AREA IN THE LATER TUESDAY INTO WEDNESDAY TIME FRAME. WE ARE ANTICIPATING CONVECTIVE EPISODES AHEAD OF IT. THERE IS THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TO OCCUR MONDAY AND TUESDAY AS THE MAIN FEATURES ALOFT AND AT THE SURFACE MOVE THROUGH. THE CONVECTIVE EPISODES SUNDAY AND MONDAY ESPECIALLY TO OUR WEST COULD COMPLICATE RENEWED CONVECTION ON TUESDAY. WE USED A MODEL BLEND FOR SUNDAY INTO TUESDAY, THEN MOSTLY BLENDED THE 00Z WPC GUIDANCE INTO CONTINUITY THEREAFTER. FOR SUNDAY...SOME INCREASE IN THE WAA AHEAD OF AN AMPLIFYING UPPER-LEVEL TROUGH INTO THE GREAT LAKES REGION SHOULD SEND A NORTHBOUND WARM FRONT ACROSS OUR AREA. AS THE UPPER-LEVEL FLOW STARTS TO TURN MORE CYCLONIC, SOME SHOWERS AND THUNDERSTORMS SHOULD DEVELOP WELL INLAND IN THE AFTERNOON. WE MAY HAVE TO WAIT FOR ORGANIZED CONVECTION THOUGH THAT DEVELOPS NEAR THE EASTERN GREAT LAKES TO PROPAGATE EASTWARD AND ARRIVE ACROSS OUR WESTERN ZONES DURING THE AFTERNOON. THIS WOULD BE ASSOCIATED WITH A LOW- LEVEL JET BENEATH THE EXIT REGION OF AN UPPER-LEVEL JET WITHIN A WARM AND MOIST AIR MASS. THERE LOOKS TO BE A LEE SIDE TROUGH AS WELL, SO PERHAPS SOME CONVECTION DEVELOPS NEAR THAT HOWEVER WE ARE MORE FOCUSED ON WHAT DEVELOPS FARTHER TO OUR WEST. AS A RESULT, WE SLOWED DOWN THE POP INCREASE SOME FROM WEST TO EAST DURING THE DAY. IT APPEARS THAT ANY STRONGER /SEVERE?/ CONVECTION WOULD HAVE THE BEST CHC REACHING OUR FAR NORTHWESTERN ZONES BY LATE AFTERNOON. AS AN INITIAL BOUNDARY NEARS AT NIGHT, CONVECTION MAY BE ABLE TO MAINTAIN ITSELF FOR AWHILE WITHIN A MOISTENING AND WARM AIR MASS. IT IS LESS CERTAIN HOW MUCH OCCURS AT NIGHT, THEREFORE CARRIED THE HIGHEST POPS IN THE EVENING. FOR MONDAY THROUGH WEDNESDAY...A ROBUST UPPER-LEVEL TROUGH/CLOSED LOW FOR THIS TIME OF THE YEAR IS FORECAST TO SLIDE ACROSS THE GREAT LAKES REGION AND TOWARD THE NORTHEAST. LOW PRESSURE TRACKING TO OUR NORTHWEST AND NORTH WILL PULL A COLD FRONT INTO THE EAST LATER TUESDAY INTO WEDNESDAY. THE PRESENCE OF STRENGTHENING CYCLONIC FLOW IN COMBINATION WITH AN INCREASINGLY UNSTABLE AIR MASS WILL INITIATE SHOWERS AND THUNDERSTORMS. THIS MAY BE TIED TO AN INITIAL LEE SIDE TROUGH MONDAY OR RESIDUAL BOUNDARIES FROM EARLIER CONVECTION WITH MORE OF A CONVECTIVE ORGANIZATION NEAR AND NORTHWEST OF THE INTERSTATE 95 CORRIDOR. ASSUMING THE FRONT DOES NOT MOVE THROUGH FASTER, THEN A MORE FOCUSED CONVECTIVE EVENT LOOKS TO OCCUR ON TUESDAY. THIS IS WHEN THE STRONGER FLOW, COLD FRONT AND SOME COOLING ALOFT ARRIVES. THE INSTABILITY SHOULD BE ENHANCED SOME AS DEEPER MOISTURE ADVECTS NORTHEASTWARD IN ADVANCE OF THE SURFACE FRONT, HOWEVER CLOUD DEBRIS COULD LIMIT THIS AT LEAST SOME. IT WILL BE WARM AND HUMID AS WELL, AND MONDAY LOOKS TO BE THE WARMEST DAY AS THE LOW-LEVEL WAA SHOULD PEAK /PENDING A WEALTH OF CLOUDS ARE NOT AROUND. ON MONDAY AND TUESDAY, THERE IS THE POTENTIAL FOR SOME STRONG TO SEVERE STORMS. WHILE THERE IS LESS CERTAINTY WITH THE DETAILS, THE POTENTIAL IS THERE FOR SEVERE THUNDERSTORMS. BASED ON THE FORECAST SOUNDINGS, IT APPEARS THAT LINE SEGMENTS WITH EMBEDDED BOWING STRUCTURES WOULD BE THE MAIN STORM MODE GIVEN A MORE UNIDIRECTIONAL FLOW THROUGH THE COLUMN. THE CONVECTION THAT OCCURS ON MONDAY MAY HAVE AN IMPACT ON WHAT DEVELOPS ON TUESDAY. THE PW VALUES ARE FORECAST TO INCREASE TO AROUND 2 INCHES MONDAY AND TUESDAY, WHICH WILL ALLOW FOR LOCALLY TORRENTIAL DOWNPOURS TO OCCUR. THIS COULD ALSO INCREASE THE THREAT FOR WATER LOADED DOWNDRAFTS. WE WILL MAINTAIN A MENTION IN THE HAZARDOUS WEATHER OUTLOOK. ASSUMING A SLOW ENOUGH SYSTEM, SHOWERS AND THUNDERSTORMS LOOK TO MAINTAIN THEMSELVES DEEP INTO TUESDAY NIGHT GIVEN PLENTY OF FORCING. THE COLD FRONT SHOULD BE SLOWLY EASING TO OUR SOUTH AND EAST DURING WEDNESDAY INTO THURSDAY, WITH DRYING ARRIVING FROM THE NORTHWEST. THERE COULD BE SOME SHOWERS/THUNDER LINGERING FOR MOSTLY OUR EASTERN ZONES, AND THEREFORE SOME POPS WERE MAINTAINED. A DECENT AMOUNT OF CLOUDS MAY LINGER WEDNESDAY AS THE FLOW REMAINS SOUTHWESTERLY ON THE EAST SIDE OF THE TROUGH. A COOLER AND MUCH DRIER AIR MASS THEN FOLLOWS. FOR THURSDAY AND FRIDAY...THE PRONOUNCED UPPER-LEVEL TROUGH IS FORECAST TO GRADUALLY LIFT NORTHWARD AWAY FROM OUR AREA DURING THIS TIME FRAME, ALLOWING SURFACE HIGH PRESSURE TO BUILD IN. WE WILL PROBABLY STILL BE WITHIN THE CYCLONIC FLOW THURSDAY WITH A REFRESHING AIR MASS IN PLACE, THEN SOME RIDGING TRIES TO ARRIVE FOR FRIDAY. THIS SHOULD ALLOW SURFACE HIGH PRESSURE TO START OVER OUR AREA BUT THEN BEGIN TO SHIFT EASTWARD DURING FRIDAY. THE GFS APPEARS TO BE OVERDONE AS IT SHOWS MAINLY DAYTIME HEATING DRIVEN CONVECTION BOTH DAYS. NO MAJOR CHANGES WERE MADE TO THIS TIME FRAME. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. GENERALLY VFR CONDITIONS ARE ANTICIPATED THROUGH THE TAF PERIOD FOR OUR EIGHT TAF SITES. THERE IS A LOW POTENTIAL FOR PRECIPITATION IN OUR REGION FOR TODAY INTO TONIGHT WITH THE RAIN SHOWER AND THUNDERSTORM ACTIVITY EXPECTED TO REMAIN TO OUR WEST AND NORTHWEST. A LIGHT AND VARIABLE WIND EARLY THIS MORNING SHOULD SETTLE INTO THE SOUTHEAST AND SOUTH FOR LATE THIS MORNING AND THIS AFTERNOON. SPEEDS ARE FORECAST TO INCREASE INTO THE 6 TO 10 KNOT RANGE. A LIGHT SOUTHERLY WIND, GENERALLY 6 KNOTS OR LESS IS EXPECTED FOR TONIGHT. OUTLOOK... SUNDAY AND MONDAY...GENERALLY VFR WITH SOME SHOWERS AND THUNDERSTORMS. IT APPEARS MOSTLY NORTHWEST OF KPHL SUNDAY, THEN EVERYWHERE SUNDAY NIGHT AND MONDAY. LOCALLY MVFR/IFR CONDITIONS WITH SHOWERS AND THUNDERSTORMS. GUSTY WINDS AT TIMES, ESPECIALLY WITH THUNDERSTORMS. TUESDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH MVFR/IFR CONDITIONS EXPECTED AT TIMES. GUSTY WINDS IN THE AFTERNOON AROUND 20 KNOTS, WITH STRONGER GUSTS POSSIBLE WITH THUNDERSTORMS. WEDNESDAY...SHOWERS AND A THUNDERSTORM POSSIBLE MAINLY IN THE MORNING, OTHERWISE VFR. && .MARINE... HIGH PRESSURE IS EXPECTED TO REMAIN OVER OUR COASTAL WATERS FOR TODAY AND TONIGHT. A SOUTHEAST TO SOUTH WIND IS FORECAST TO BECOME ESTABLISHED. WIND SPEEDS SHOULD REMAIN LESS THAN 15 KNOTS. WAVE HEIGHTS ON OUR OCEAN WATERS ARE FORECAST TO BE AROUND 2 FEET. WAVE ON DELAWARE BAY ARE ANTICIPATED TO BE 1 FOOT OR LESS. OUTLOOK... SUNDAY THROUGH TUESDAY...THE FLOW BECOMES MORE SOUTHWESTERLY ON SUNDAY. THESE WINDS STRENGTHEN MONDAY AND TUESDAY AHEAD OF A COLD FRONT, HOWEVER THEY SHOULD MOSTLY REMAIN BELOW 25 KNOTS /SMALL CRAFT ADVISORY CRITERIA/. IF ENOUGH MIXING OCCURS ESPECIALLY DURING THE DAYTIME HOURS, SOME MARGINAL ADVISORY GUSTS CAN OCCUR ESPECIALLY NEAR SHORE. THE SOUTHERLY FLOW WILL BUILD THE SEAS AND AN ADVISORY MAY BE NEEDED MONDAY AND TUESDAY FOR THE COASTAL WATER ZONES. THE GUIDANCE HOWEVER TENDS TO OVERDO THE SEAS WITHIN A SOUTHERLY FLOW/WAA REGIME. SOME SHOWERS AND THUNDERSTORMS ARE ANTICIPATED MONDAY AND TUESDAY, SOME WITH POTENTIALLY GUSTY WINDS. WEDNESDAY...THE CONDITIONS LOOK TO BE BELOW ADVISORY CRITERIA AS A COLD FRONT SETTLES SOUTH AND EASTWARD AND THE FLOW TURNS WESTERLY. && .TIDES/COASTAL FLOODING... THE HIGH TIDES TONIGHT AND SUNDAY NIGHT MAY APPROACH THE MINOR FLOOD LEVEL ALONG THE ATLANTIC COASTAL AREAS, BUT ARE NOT EXPECTED TO REACH HIGH ENOUGH LEVELS TO REQUIRE A COASTAL FLOOD ADVISORY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GORSE NEAR TERM...IOVINO/PO SHORT TERM...IOVINO LONG TERM...GORSE AVIATION...GORSE/IOVINO/PO MARINE...GORSE/IOVINO TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 12, 3:56 AM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 AM EDT SAT JUL 12 2014 NJZ001-007-PAZ054-055-060>062-130800- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 356 AM EDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME THUNDERSTORMS SUNDAY AFTERNOON AND EVENING COULD PRODUCE LOCALLY STRONG WINDS. SOME THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE LOCALLY DAMAGING WINDS AND HAIL. IN ADDITION, TORRENTIAL DOWNPOURS WILL BE POSSIBLE WHICH MAY RESULT IN SOME FLOODING OF POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ070-071- 101>106-130800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 356 AM EDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE LOCALLY DAMAGING WINDS AND HAIL. IN ADDITION, TORRENTIAL DOWNPOURS WILL BE POSSIBLE WHICH MAY RESULT IN SOME FLOODING OF POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-130800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 356 AM EDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE LOCALLY STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 12, 1:38 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
138 PM EDT SAT JUL 12 2014
PAZ060-121915-
BERKS PA-
138 PM EDT SAT JUL 12 2014
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BERKS COUNTY...
AT 134 PM EDT...A STRONG THUNDERSTORM WAS NEAR MYERSTOWN...MOVING
SLOWLY TO THE NORTHEAST AT 10 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR STRAUSSTOWN AROUND 240 PM...BERNVILLE AROUND
250 PM AND CENTERPORT AROUND 320 PM.
LAT...LON 4052 7637 4052 7625 4054 7620 4054 7618
4059 7605 4051 7593 4036 7621 4037 7625
4049 7644 4050 7643
FORECASTER: HEAVENERSpecial weather statement, Jul 12, 3:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT SAT JUL 12 2014
PAZ060-122130-
BERKS PA-
359 PM EDT SAT JUL 12 2014
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN BERKS COUNTY...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF WESTERN BERKS
COUNTY AT 355 PM EDT, WITH MORE EXPECTED MOVING IN FROM LANCASTER
COUNTY. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 10
MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. A RECENT SPOTTER
REPORT FROM MYERSTOWN SHOWS OVER 2.5 INCHES OF RAIN FELL WITHIN AN
HOUR.
LAT...LON 4049 7586 4047 7585 4019 7579 4013 7588
4029 7612 4036 7621 4036 7623 4044 7635
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 3:39 PM EDT | Small Craft Advisory | PHI | 36 hr | |
| Jul 12, 1:38 PM EDT | Special Weather Statement | PHI | Berks | 97 min |
Nearby
Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.